# SDR PCAA0405212

- Difficulty date: May 23, 2004
- Submitted: May 27, 2004
- Operation: Air carrier
- Aircraft: N812EX
- Make and model: Dhav DHC8102
- Aircraft serial: 312
- Aircraft time: 31,495 hours, 34,626 cycles
- Engine: Pwa PW120
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 302313
- Part serial: 035984
- Condition: Inoperative
- Location: Nr 1
- Part time: 27,910 hours, 31,231 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE TEST THE FLIGHT CREW REPORTED THE NR 1 SMOKE DETECTOR AS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE NR 1 SMOKE DETECTOR UNIT.  ALL OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
